# SDR CALA2025021702350

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 79,704 hours, 29,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PACK IS SEPERATING FROM THE DOOR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  INSPECTED R2 DOOR SLIDE PACK PER AMM 25-66-01, NO DMG OR DEFECTS FOUND, OK FOR SERVICE.  INSPECTED R2 DOOR SLIDE PACK PER AMM 25-66-01, NO DMG OR DEFECTS FOUND, OK FOR SERVICE.
